# SDR SIMA20160510005

- Difficulty date: May 10, 2016
- Submitted: May 18, 2016
- Operation: Air carrier
- Aircraft: N699AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500883
- Aircraft time: 28,616 hours, 24,539 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Firewall
- Part number: 14547494405
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FIRE WALL HAS A 1/4" CRACK BY RIVET, JUST ABOVE LOWER RT APU MOUNTING POINT.  COMPLIED WITH APU FIREWALL REPAIR IAW PART C OF EO-EM-53AD-1883.
